Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Guangchang Dong
Title: Nonlinear partial differential equations of second order
Additional book information Transl. Math. Monographs, Amer. Math. Soc., Providence, RI, 1991, vii\,+\,249 pp., US$136.00. ISBN 0-8218-4554-3.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Gary M. Lieberman
Journal: Bull. Amer. Math. Soc. 28 (1993), 161-164
PII: S 0273-0979(1993)00342-2